# SDR SWAA2022040753701

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 54,294 hours, 32,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON WASTE WATER SERVICE DOOR / REMOVED CORROSION; OUT OF LIMITS CANNOT MAINTAIN 20X OR MORE FROM A HOLE PER SRM 52-40-01-1A-4; REPLACED WASTE WATER SERVICE DOOR PER SRM 51-40-02. PERFORMED BOND CHECK-GOOD PER A.M.M.52-49-07-400-801 STEP 3.C.(E) AND A.M.M 52-49-07 INSTALLED.
